Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

AD-induced cycling allic

Posted by azalea on October 8, 2008, at 14:43:07

In reply to Cymbalta withdrawal and alternative medications, posted by allic on October 8, 2008, at 9:42:52

If antidepressants are inducing cycling, you might consider a mood stabilizer such as Lamictal (lamotrigine) or Lithium.

You're taking a combo of Effexor XR 37.5mg and Cymbalta 60mg now?

Is the goal to wean off the Effexor XR completely?

> Okay, I'll try to keep this short!! I have MDD, have been on Zoloft, 50-150mg, Effexor XR, 75mg, and now Cymbalta, 60mg. Cymbalta alone wasn't working for me, so I'm also taking 37.5mg of Effexor XR. I seem to be going through cycles...I start feeling okay, have one or two days when I feel very good, (hopeful, energetic, happy) then crash hard. I've been questioning the Cymbalta since I first weaned off the Effexor with it. As it turns out, my ins. co. won't pay for Cymbalta. I'm relieved and afraid at the same time. Are the withdrawals really that bad after just 2 months? And I'd also like to ask any women with MDD and going through menopause if the two screw with getting the medication right. And for those of you who think all meds are bad, I'm glad you can function without them. I can't. Any and all information, encouragement, etc., is very much appreciated!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:azalea thread:856381
URL: http://www.dr-bob.org/babble/20081006/msgs/856428.html